Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 2, NWS Norman, OK

May 20, 2011Oklahoma County, Oklahoma

NWS Norman, OK issued this river flood warning at May 20, 2011, 2:45 AM CDT for Oklahoma County, Oklahoma. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 2:45 AM CDT (07:45 UTC)
Expired
May 20, 2011, 8:25 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Flood severity
Minor

County Oklahoma County, OK

The radar

The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Canadian River at Britton Road at Oklahoma City (OKBO2). The gauge peaked at 17.45 ft at May 20, 2011, 3:00 AM CDT.

actionminormoderate10152005/2005/21
Action stage
16 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07241520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WGUS44 KOUN 200745
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
245 AM CDT FRI MAY 20 2011

OKC109-201800-
/O.NEW.KOUN.FL.W.0002.110520T0745Z-110520T1800Z/
/OKBO2.1.ER.110520T0653Z.110520T0900Z.110520T1200Z.NO/
245 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. 
  
* UNTIL THIS AFTERNOON. 
  
* AT 2:00 AM FRIDAY THE STAGE WAS 17.2 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 17.0 FEET. 
  
* FORECAST...THE NORTH CANADIAN RIVER WILL CONTINUE RISING TO NEAR 
  17.8 FEET EARLY FRIDAY MORNING. THE NORTH CANADIAN RIVER WILL FALL 
  BELOW FLOOD STAGE MID FRIDAY MORNING. 
  
* IMPACT...AT 18 FEET...LOW-LYING CROPLANDS AND PASTURES EAST OF 
  OKLAHOMA CITY NEAR THE TOWNS OF SPENCER AND JONES ARE BRIEFLY 
  FLOODED.
  
* FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF
  18.4 FEET ON JULY 8 2010.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
1 follow-up statement
329 
WGUS84 KOUN 201325
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
825 AM CDT FRI MAY 20 2011

OKC109-201355-
/O.CAN.KOUN.FL.W.0002.000000T0000Z-110520T1800Z/
/OKBO2.1.ER.110520T0653Z.110520T0730Z.110520T0843Z.NO/
825 AM CDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH CANADIAN RIVER AT OKLAHOMA CITY. 
  
* AT 7 AM FRIDAY THE STAGE WAS 15.0 FEET.
  
* FLOOD STAGE IS 17.0 FEET.
  
* THE NORTH CANADIAN RIVER CRESTED AT 17.49 FEET AT 2 AM FRIDAY...
  FELL BELOW FLOOD STAGE AT 4 AM FRIDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE NORTH CANADIAN RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 19, 10:31 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, May 19, 10:31 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1031 PM CDT THU MAY 19 2011

.AVIATION...
SHOWERS AND THUNDERSTORMS ARE EXPCTED IN WESTERN OKLAHOMA AFTER
MIDNIGHT AND WILL SPREAD INTO CENTRAL OKALHOMA BY MORNING. MVFR
CEILINGS ARE EXPECTED OVERNGHT IN NEARLY ALL OF WESTERN AND
CENTRAL OKLAHOMA. THESE WILL LAST MUCH OF THE DAY FRIDAY IN
CENTRAL OKLAHOMA, BUT CEILINGS ARE EXPECTED TO DISSIPATE IN
WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY AFTERNOON. SHOWERS AND
THUNDERSTORMS WILL BE COMMON FRIDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 823 PM CDT THU MAY 19 2011/

UPDATE...
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT... WITH
ADDITIONAL STORMS EXPECTED TO DEVELOP AS UPPER SYSTEM CONTINUES TO
APPROACH THE REGION AND LLJ STRENGTHENS. HAVE ADJUSTED POPS TO
ACCOUNT FOR CURRENT AND EXPECTED ACTIVITY. SEVERE STORMS WILL
REMAIN POSSIBLE OVERNIGHT BUT TRANSITION TO MORE OF A LARGE HAIL
CONCERN LATER TONIGHT. WILL SEND UPDATES SHORTLY.

MAXWELL

PREV DISCUSSION... /ISSUED 534 PM CDT THU MAY 19 2011/

AVIATION...
0Z TAFS... RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
CENTRAL OKLAHOMA THIS EVENING. MVFR CEILINGS ARE EXPECTED OVERNGHT
IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST
MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE
EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY
AFTERNOON.

PREV DISCUSSION... /ISSUED 222 PM CDT THU MAY 19 2011/

DISCUSSION...
THE BEGINNING OF A ACTIVE PERIOD HAS BEGUN THIS AFTN AS STORMS HAVE
DEVELOPED THIS AFTN NEAR THE DRYLINE ACROSS WESTERN OK/WESTERN NORTH
TX. EXPECT ADDITIONAL ACTIVITY TO DEVELOP THROUGH THE AFTN ACROSS
WESTERN SECTIONS AND THEN POSSIBLY MORE WIDESPREAD ACTIVITY
OVERNIGHT INTO CENTRAL SECTIONS OF OKLAHOMA... AND THEN PERHAPS
FARTHER EAST FRIDAY MORNING.

ANOTHER ACTIVE DAY EXPECTED ON FRIDAY... HOWEVER A LOT OF WHAT
OCCURS TOMORROW WILL DEPEND ON LATE TONIGHT. A STRONGER PUSH FROM
ALOFT MAY PUSH THINGS FURTHER EAST FOR SATURDAY INTO SUNDAY... BUT
MAIN SFC FRONT WILL REMAIN TO THE NORTH WITH LOW LEVEL MOISTURE
HANGING AROUND. THIS WILL SET THE STAGE FOR ADDITIONAL SHOWER/TSTM
ACTIVITY EARLY/TO MID PART OF NEXT WEEK.

A STRONGER SFC FRONT STILL APPEARS THAT IT WILL MOVE SOUTHEAST
ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. THIS WILL LIKELY BRING
SOME DRIER/COOLER AIR INTO THE AREA FOR LATTER HALF OF NEXT WEEK.

&

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  77  65  83 /  60  60  40   0
HOBART OK         66  85  61  92 /  60  40  20   0
WICHITA FALLS TX  70  84  67  96 /  60  50  30   0
GAGE OK           61  79  50  87 /  50  10  20   0
PONCA CITY OK     67  78  62  79 /  60  60  60  10
DURANT OK         70  78  67  83 /  60  60  60  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/09/09
Hazardous weather outlook, May 19, 6:45 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU MAY 19 2011

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS THAT PART OF OKLAHOMA AND NORTH TEXAS WEST
OF A LINE FROM STILLWATER TO ARDMORE.

TIMING...
UNTIL 3 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
AN APPROACHING UPPER STORM WILL PROVIDE SUFFICIENT VERTICAL
WIND SHEAR OVER THE REGION TO SUPPORT SEVERE THUNDERSTORMS INCLUDING
SUPERCELLS. LOW-LEVEL MOISTURE AND FAVORABLE WIND NEAR THE SURFACE
WILL HELP SUSTAIN SEVERE THUNDERSTORMS THROUGH THE EVENING.

THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND WIND GUSTS TO NEAR 65 MPH. TORNADOES ARE ALSO POSSIBLE.

AFTER MIDNIGHT A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN
NORTHWEST OKLAHOMA AS THE UPPER STORM PASSES ACROSS THIS PART OF THE
STATE. LARGE HAIL IS THE MAIN THREAT FROM THESE THUNDERSTORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.

THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.

SIX/CJS

In the hours before

Special weather statement, May 20, 1:29 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT FRI MAY 20 2011

OKZ033-034-036-TXZ083-084-087-200715-
JACKSON OK-GREER OK-HARMON OK-HARDEMAN TX-FOARD TX-KNOX TX-
129 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN...
HARMON...JACKSON AND KNOX COUNTIES.

AT 129 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF MCQUEEN TO 26 MILES WEST OF TRUSCOTT...MOVING
NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3405 10007 3424 10005 3424 10001 3426 10000
      3486 9999 3504 9934 3497 9933 3361 9979
      3355 9999 3383 10001 3385 10007
Special weather statement, May 20, 1:59 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT FRI MAY 20 2011

OKZ016-022-023-200730-
CUSTER OK-CADDO OK-WASHITA OK-
159 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CUSTER AND WASHITA
COUNTIES.

AT 159 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BESSIE...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3573 9885 3545 9852 3520 9897 3539 9922
Special weather statement, May 20, 2:05 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
205 AM CDT FRI MAY 20 2011

OKZ018-019-024-200730-
LOGAN OK-KINGFISHER OK-CANADIAN OK-
205 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...KINGFISHER AND
LOGAN COUNTIES.

AT 205 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES EAST OF OKARCHE TO 5 MILES SOUTHWEST OF EL RENO...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3589 9760 3546 9792 3546 9814 3589 9798
Special weather statement, May 20, 2:11 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
211 AM CDT FRI MAY 20 2011

OKZ021-022-033>037-TXZ083>085-087-200815-
BECKHAM OK-WASHITA OK-JACKSON OK-KIOWA OK-GREER OK-TILLMAN OK-
HARMON OK-HARDEMAN TX-WILBARGER TX-FOARD TX-KNOX TX-
211 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...FOARD...GREER...
HARDEMAN...HARMON...JACKSON...KIOWA...KNOX...TILLMAN...WASHITA AND
WILBARGER COUNTIES.

AT 211 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES NORTH OF GRANITE TO 39 MILES SOUTHWEST OF BENJAMIN...MOVING
EAST NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3427 9995 3510 9965 3527 9890 3432 9914
      3356 9964 3349 10000 3359 10001
Special weather statement, May 20, 2:25 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT FRI MAY 20 2011

OKZ009-014-200800-
ROGER MILLS OK-ELLIS OK-
225 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND ROGER MILLS
COUNTIES.

AT 225 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
DURHAM...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3621 9999 3613 9957 3576 9989 3574 10000
      3582 10001
Special weather statement, May 20, 2:29 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
229 AM CDT FRI MAY 20 2011

OKZ015>017-022-023-200800-
DEWEY OK-BLAINE OK-CUSTER OK-CADDO OK-WASHITA OK-
229 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CUSTER...
DEWEY AND WASHITA COUNTIES.

AT 229 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WEATHERFORD...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3588 9867 3558 9832 3530 9887 3554 9905

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady, Kiowa48 min
May 19, 7:38 PM CDTTornado WarningOUNTillman52 min
May 19, 8:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma52 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Grady42 min
May 19, 8:29 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman46 min
May 19, 8:38 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher22 min
May 19, 8:43 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
May 19, 8:58 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble62 min
May 19, 9:06 PM CDTSpecial Weather StatementOUNGrady24 min
May 19, 9:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman61 min
May 19, 9:43 PM CDTSpecial Weather StatementOUNGrady32 min
May 19, 9:58 PM CDTSpecial Weather StatementOUNKay, Noble32 min
May 19, 10:11 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more64 min
May 19, 10:20 PM CDTAreal Flood AdvisoryOUNComanche, Cotton3 hr
May 19, 10:26 PM CDTSpecial Weather StatementOUNGrady, Oklahoma34 min
May 19, 10:28 PM CDTSpecial Weather StatementOUNHarmon32 min
May 19, 10:45 PM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNHarmon28 min
May 19, 10:58 PM CDTSpecial Weather StatementOUNNoble32 min
May 19, 11:17 PM CDTSpecial Weather StatementOUNTillman28 min
May 19, 11:20 PM CDTSpecial Weather StatementOUNGreer25 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNNoble64 min
May 19, 11:26 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma22 min
May 20, 12:12 AM CDTSpecial Weather StatementOUNGreer33 min
May 20, 12:16 AM CDTSpecial Weather StatementOUNComanche29 min
May 20, 12:29 AM CDTSpecial Weather StatementOUNKay, Noble61 min
May 20, 12:42 AM CDTSpecial Weather StatementOUNCleveland33 min
May 20, 12:44 AM CDTSpecial Weather StatementOUNGreer31 min
May 20, 1:15 AM CDTSpecial Weather StatementOUNWashita30 min
May 20, 1:16 AM CDTSpecial Weather StatementOUNLincoln29 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNGreer, Harmon46 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNWashita31 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 20, 2:11 AM CDTSpecial Weather StatementOUNGreer, Jackson64 min
May 20, 2:25 AM CDTSpecial Weather StatementOUNEllis35 min
May 20, 2:29 AM CDTSpecial Weather StatementOUNCuster31 min
May 20, 2:37 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa3 hr
May 20, 2:57 AM CDTSpecial Weather StatementOUNBlaine18 min
May 20, 3:04 AM CDTSpecial Weather StatementOUNLogan26 min
May 20, 3:11 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Kiowa, Tillman49 min
May 20, 3:27 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer, Washita3 hr
May 20, 3:54 AM CDTSpecial Weather StatementOUNGarfield36 min
May 20, 3:56 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more64 min
May 20, 5:04 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more56 min
May 20, 5:29 AM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
May 20, 5:34 AM CDTSpecial Weather StatementOUNGrant, Kay26 min
May 20, 6:04 AM CDTSpecial Weather StatementOUNKay41 min
May 20, 6:47 AM CDTAreal Flood AdvisoryOUNGarfield118 min
May 20, 8:45 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma3 hr
May 20, 9:05 AM CDTSpecial Weather StatementOUNCarter, Hughes, Johnston, Love, Murray, Pontotoc40 min
May 20, 9:57 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Marshall63 min
May 20, 10:28 AM CDTSpecial Weather StatementOUNCarter, Garvin, Murray32 min
May 20, 11:09 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Marshall, Pontotoc36 min
May 20, 11:47 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal43 min
May 20, 12:27 PM CDTSpecial Weather StatementOUNAtoka, Bryan33 min
May 20, 12:37 PM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie7 hr
May 20, 2:15 PM CDTSpecial Weather StatementOUNLove, Marshall30 min
May 20, 2:43 PM CDTSpecial Weather StatementOUNBryan, Johnston, Marshall32 min
May 20, 3:19 PM CDTSpecial Weather StatementOUNAtoka, Coal26 min
May 20, 3:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal39 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningOUNAtoka32 min
May 20, 4:16 PM CDTSpecial Weather StatementOUNBryan29 min
May 20, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.